MAUDE Adverse Event Report: MIRION TECHNOLOGIES (CAPINTEC), INC. CAPTUS 4000E THYROID UPTAKE SYSTEM

MIRION TECHNOLOGIES (CAPINTEC), INC. CAPTUS 4000E THYROID UPTAKE SYSTEM
Model Number 5460-30141
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple arm failures under engineering investigation.Additional corrective actions pending.
 
Event or Problem Description
Thyroid uptake system s/n (b)(6) was shipped on april 19, 2018.The technician was performing routine qc when the system's arm unexpectedly fell to its lowest position.Review by engineering indicated a spring arm failure.No injuries occurred.A replacement assembly was shipped and user instructed to return the defective part to manufacturer for engineering evaluation and identification of root cause.The collimator and arm weigh and spring arm assembly weigh 45 pounds, which has the potential for serious injury to either patient or operator.

Brand Name
CAPTUS 4000E THYROID UPTAKE SYSTEM
Common Device Name
THYROID UPTAKE SYSTEM
Manufacturer (Section D)
MIRION TECHNOLOGIES (CAPINTEC), INC.
7 vreeland drive
florham park NJ 07932
Manufacturer (Section G)
MIRION TECHNOLOGIES (CAPINTEC), INC.
77 vreeland drive
florham park NJ 07932
Manufacturer Contact
mary yusko
7 vreeland road
florham park, NJ 07932
2018259500
MDR Report Key18190383
Report Number2518443-2023-00004
Device Sequence Number17953693
Product Code IZD
UDI-Device Identifier00859942006096
UDI-Public00859942006096
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5460-30141
Device Catalogue Number5460-30141
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown